# SDR AALA20100311LGA01

- Difficulty date: March 10, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- Aircraft time: 65,854 hours, 34,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 17 TO 22 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD SEAT ROWS 17 TO 22.  OPS CHECKED NORMAL.
